MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY LINER Ø 48/28; HIP DOUBLE MOBILITY LINER

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY LINER Ø 48/28; HIP DOUBLE MOBILITY LINER
Catalog Number 01.26.2848M
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 03/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 april 2019: lot 083746: (b)(4) items manufactured and released on 04-mar-2009.Expiration date: 2013-12-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medica affairs director: hip revision surgery occurred more than 9 years after double-mobility total hip arthroplasty.A standard polyethylene dual mobility liner had been originally implanted and coupled with a competitor stem.Some wear of a double mobility liner after 9 years is normal; the osteolytic response depends on individual factors.According to the information received, the stem neck was not polished.Medacta double-mobility cups were not tested when coupled with competitor stems: their behaviour cannot be predicted in this condition.
 
Event or Problem Description
Revision surgery 9.5 years and a half after primary for osteolysis.The surgeon revised cup and liner successfully.

Brand Name
LINER: VERSAFITCUP DM DOUBLE MOBILITY LINER Ø 48/28
Common Device Name
HIP DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8473652
Report Number3005180920-2019-00228
Device Sequence Number19211343
Product Code MEH
UDI-Device Identifier07630030807237
UDI-Public07630030807237
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2013
Device Catalogue Number01.26.2848M
Device Lot Number083746
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2019
Initial Report FDA Received Date04/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;